Regularity of the multidimensional scaling functions: estimation of the $L^{p}$-Sobolev exponent

Volume 25 / 1999

Jarosław Kotowicz Applicationes Mathematicae 25 (1999), 431-447 DOI: 10.4064/am-25-4-431-447

Abstract

The relationship between the spectral properties of the transfer operator corresponding to a wavelet refinement equation and the $L^p$-Sobolev regularity of solution for the equation is established.

Authors

  • Jarosław Kotowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image